MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950KLQ
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the remote monitor had a strong burning odor and was hot.It was also reported that a brown burnt spot was noted under the remote monitor.The caller was instructed to immediately unplug and place the remote monitor on a non-flammable surface.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model#: 24950klq, serial/lot#: (b)(4): the remote monitor was returned, and analysis revealed that there was no complaint failure found; found error codes (b)(4) in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The remote monitor was returned and replaced.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8716942
Report Number3004593495-2019-00588
Device Sequence Number1876013
Product Code NVZ
UDI-Device Identifier00643169725362
UDI-Public00643169725362
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950KLQ
Device Catalogue Number24950KLQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR